Advertisement

Mathematische Zeitschrift

, Volume 220, Issue 1, pp 295–306 | Cite as

Multiple solutions of the static landau-lifshitz equation fromB 2 intoS 2

  • Min-Chun Hong
  • Luc Lemaire
Article

Keywords

Dirichlet Problem Manuscripta Math Equivalent Classis Constant Boundary Ferromagnetic Spin Chain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BB] F. Bethuel and H. Brezis Minimisation de\(\int | \nabla (u - \tfrac{x}{{\left| x \right|}})|^2 \) dx et divers phénomènes de gap, C. R. Acad. Sci. Paris310 (1990), 859–864zbMATHMathSciNetGoogle Scholar
  2. [BC1] H. Brezis, J. M. Coron,Multiple solutions of H-systems and Rellich's conjecture, Commun. Pure Appl. Math.37 (1984), 149–187zbMATHMathSciNetGoogle Scholar
  3. [BC2] H. Brezis, J. M. Coron,Large solutions for harmonic maps in two dimensions, Commun. Math. Phys.92 (1983), 203–215zbMATHCrossRefMathSciNetGoogle Scholar
  4. [EL] J. Eells, L. Lemaire,Another report on Harmonic maps, Bull. London Math. Soc.20 (1988), 385–524zbMATHCrossRefMathSciNetGoogle Scholar
  5. [F] A. Friedman,Partial differential equations, Holt, Rimehart and Winston. Inc. (1969)Google Scholar
  6. [GH] B. Guo, M.-C. Hong,The Landau-Lifshitz equation of the ferromagnetic spin chain and harmonic maps, Calc. Var.1 (1993) 311–334zbMATHCrossRefMathSciNetGoogle Scholar
  7. [HZ] R. Hadiji, F. Zhou, Regularity of\(\smallint _\Omega \left| {\nabla u} \right|^2 + \lambda \left| {u - f} \right|^2 \) and some gap phenomenon, to appearGoogle Scholar
  8. [He] F. Helein,Regularity of weak harmonic maps from a surface into a manifold with symmetries, Manuscripta Math.70 (1991), 203–218zbMATHCrossRefMathSciNetGoogle Scholar
  9. [HKW] S. Hildebrandt, H. Kaul, K.-O. Widman,An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math.138 (1977), 1–16zbMATHCrossRefMathSciNetGoogle Scholar
  10. [Ho] M.-C. Hong,The Landau-Lifshitz equation with the external field—A new extension for harmonic maps with value intoS2,Math. Z. (to appear)Google Scholar
  11. [KW] H. Karcher, J. C. Wood,Non-existence results and growth properties for harmonic maps and forms, J. Reine Angew. Math.353 (1984), 165–180zbMATHMathSciNetGoogle Scholar
  12. [J] J. Jost,The Dirichlet problem for harmonic maps from a surface with boundary onto a 2-sphere with nonconstant boundary values, J. Diff. Geom.19 (1984), 393–401zbMATHMathSciNetGoogle Scholar
  13. [LU] O. A. Ladyzenskaja, N. N., Ural'ceva,Linear and quasilinear elliptic equations, Academic Press, New York and London (1968)Google Scholar
  14. [L] L. Lemaire,Applications harmoniques de surfaces Riemanniennes, J: Diff. Geom.13 (1978), 51–78zbMATHMathSciNetGoogle Scholar
  15. [M] C. B. Morrey,Multiple integrals in the calculus of variations, Grundlehren 130, Springer, Berlin (1966)zbMATHGoogle Scholar
  16. [W1] H. Wente,The Dirichlet problem with a volume constrain, Manuscripta Math.11 (1974), 141–157zbMATHCrossRefMathSciNetGoogle Scholar
  17. [W2] H. Wente,An existence theorem for surface of constant mean curvature, J. Math. Anal. Appl.26 (1969), 318–344zbMATHCrossRefMathSciNetGoogle Scholar
  18. [Wo] J. C. Wood,Non existence of solutions to certain Dirichlet problems for harmonic maps I, Preprint, Leeds, (1981)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Min-Chun Hong
    • 1
  • Luc Lemaire
    • 2
  1. 1.Centre for Mathematics and its ApplicationsThe Australian National UniversityCanberraAustralia
  2. 2.Départment de MathematiqueUniversité Libre de BruxellesBruxellesBelgium

Personalised recommendations